RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2008, Volume 63, Issue 3(381), Pages 167–168 (Mi umn9177)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

On Valdivia-type universal topological algebras

L. B. Shapiro

Academy of Labour and Social Relations

DOI: https://doi.org/10.4213/rm9177

Full text: PDF file (337 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2008, 63:3, 573–575

Bibliographic databases:

MSC: Primary 54H13, 54B10, 46H05; Secondary 13E05, 16P40, 16P70, 16S60
Presented: S. M. Gusein-Zade
Accepted: 24.01.2008

Citation: L. B. Shapiro, “On Valdivia-type universal topological algebras”, Uspekhi Mat. Nauk, 63:3(381) (2008), 167–168; Russian Math. Surveys, 63:3 (2008), 573–575

Citation in format AMSBIB
\Bibitem{Sha08}
\by L.~B.~Shapiro
\paper On Valdivia-type universal topological algebras
\jour Uspekhi Mat. Nauk
\yr 2008
\vol 63
\issue 3(381)
\pages 167--168
\mathnet{http://mi.mathnet.ru/umn9177}
\crossref{https://doi.org/10.4213/rm9177}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2483173}
\zmath{https://zbmath.org/?q=an:1175.54044}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2008RuMaS..63..573S}
\elib{http://elibrary.ru/item.asp?id=20425123}
\transl
\jour Russian Math. Surveys
\yr 2008
\vol 63
\issue 3
\pages 573--575
\crossref{https://doi.org/10.1070/RM2008v063n03ABEH004545}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000261088800012}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-57049093836}


Linking options:
  • http://mi.mathnet.ru/eng/umn9177
  • https://doi.org/10.4213/rm9177
  • http://mi.mathnet.ru/eng/umn/v63/i3/p167

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:259
    Full text:66
    References:18
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019